# SDR KBM2006F00022

- Difficulty date: December 6, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Part serial: 634
- Condition: Leaking
- Location: Main Rotor
- Part time: 2,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAMM SERVO, UNIT HAS BAD LEAK.  REMOVED AND REPLACED. (K)
